# SDR N6WA2025030103

- Difficulty date: February 28, 2025
- Submitted: March 1, 2025
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10255
- Aircraft time: 42,339 hours, 31,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027614400
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #1 SEAT TRACK AT FS350 TO FS485 IS DELAMINATING. REMOVED AND REPLACED RH #1 SEAT TRACK AT FS350 TO FS485 IAW CRJ AMM 53-00-49.
